# SDR ASOA2014063010764

- Difficulty date: May 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE DENT BY NOSE JACK PAD AREA RT SIDE, OUTER DENTS.  DENT/PROTRUSION WITHIN ALLOWABLE UNITS IAW SRM 53-11-01-101-008.    PERFORMED EDDY CURRENT INSPECTION IAW NDTM PART 1, 51-20-006, NO INDICATIONS NOTED . MAJOR REPAIR
